# SDR FDEA201512133981

- Difficulty date: December 13, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N777FD
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 74,981 hours, 27,303 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111N52072
- Condition: Damaged
- Location: Bs 988
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 988, BL 45.5, SEAT TRACK CROWN, SUPPORT INNER FLANGE FOUND ONE ELONGATED HOLE.  REPAIRED IAW EA F-5310-T0321399 PART 1.   REPAIR CLASSIFIED AS MAJOR.
